Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Kähler Moišezon spaces which are projective algebraic


Author: Charles Vuono
Journal: Proc. Amer. Math. Soc. 123 (1995), 779-783
MSC: Primary 32J20; Secondary 14B05, 32S20
MathSciNet review: 1242109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Moišezon theorem is extended to complex spaces with isolated singularities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32J20, 14B05, 32S20

Retrieve articles in all journals with MSC: 32J20, 14B05, 32S20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242109-7
PII: S 0002-9939(1995)1242109-7
Keywords: Kähler space, Moišezon space, projective embedding
Article copyright: © Copyright 1995 American Mathematical Society